GRANDE PRAIRIE, A.B. – Grande Prairie RCMP are issuing a warning following a series of recent overdoses.According to RCMP, the Alberta Health Services EMS responded to approximately 14 overdose calls within the last four days.Police say investigations revealed a common trend of purple and pink coloured pills suspected to be heroin. Grande Prairie RCMP along with AHS, are cautioning individuals who engage in illegal drug use to exercise extreme caution when purchasing, and using illicit drugs.Individuals experiencing an overdose can show the following symptoms;breathing slowly or not breathing at allnails and/or lips are bluechoking or throwing upmaking gurgling soundsskin is cold and clammyNaloxone kits are available at pharmacies, community clinics and emergency departments.If you suspect an individual is experiencing an overdose, call 911 immediately.For more information on drug overdoses, you can visit drugsafe.ca.
The police headquarters announced the transfer of several policemen including the Jaffna Deputy Inspector General of Police Erick Perera with effect from tomorrow.Others being transferred are DIG Ravi Wijegunawardena from Trincomalee, DIG K. Jayaweera from Vavuniya and DIG N.D. Daluwatte from Killinochchi. The police headquarter said that the Ministry of Defence had approved the police transfers.In all, 15 police officers will be transferred from tomorrow, the police media unit said. (Colombo Gazette)